# SDR ABXA000260

- Difficulty date: May 9, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 45,484 hours, 39,204 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 39259762
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR HINGE CRACKED AT LOBE.  REPLACED HINGE IAW DC9 SRM 51-30-1.
